# SDR CALA0800826

- Difficulty date: August 24, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 28,313 hours, 15,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C33503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR AFT FRAME WEB CORRODED OUT OF LIMITS PER SRM 51-10-02.  FABRICATED PARTS PER BAC DRWG65C33583, REMOVED AND REPLACED FRAME SECTION IAW 51-10-02.
